# SDR SWAA2020050142035

- Difficulty date: April 14, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION *** FRETTING - BS 663 RT LOWER KEEL BEAM WL 148.5 WTB FAIRING SUPPORT BRACKET. [DOT 124-041] / REPLACED WTB FAIRING SUPPORT @ BS663 RT LOWER KEEL BEAM WL 148.5 AS PER B737-700 SRM 51-40-02-0G-0
